Hi there. I'm after advice of anyone who is post treatment. I finished my 6 weeks radio and chemo in Oct. I waited my 3 months and got the results at the end of jan that my MRI was clear. Since treatment my bowels have never really gone back to normal, I go about 5 times a day and have an 'urgency' quite regularly, does anyone else have this? Also what's been really bothering me and worrying me is my discharge although quite minimal, I think has a slight odour. It's nothing like what I experienced before I was diagnosed, that was awful, but I definately notice something. I'm really conscious about it. I've been on HRT for 4 months now. When I got my results I mentioned it and The Christie said it could be hormonal. I'm not so sure and I'm really worrying about it. My doctor did swabs and there is no infection. Any advice??? xx
Hello Ajs. I finished my treatment back in July last year. I also had the 'urgency' you describe with my bowels. When I had to go, - I really had to go! I had a couple of 'accidents' thankfully I was in my own home. I also went about 4 - 5 times a day. It was a bit awkward for a few weeks as I always had to be sure my toileting was 'completed' before I left the house! I didn't dare risk and accident away from home. Usually, my trips to the toilet were first thing in the morning and 4 - 5 times in succession. Just when I thought I was finished, I had to go again, and again, and again! It took maybe 4 months before it started to settle down. Now I go maybe only once a day, but still with the same urgency - only occasionally I may have to go again - my husband laughs when I suddenly have to drop everything and sprint to the bathroom! I never thought anyone could produce so much each day - every day!! lol
I didn't have any discharge, so not sure about that, it may well be, like the hospital said, hormonal. I didn't have HRT as I'd just had the menopause before my diagnosis, a very short one without any symptoms. I think after our experiences, we worry now if we've any unexplained symptoms but as you've no infections and you have spoken to the hospital and your doctor about the discharge, maybe there is nothhing to worry about.
Hang in there with the toilet situation - it does improve!
Thanks Sharon, I'm the same, it's always first thing. I go about 3 times first thing and then again around 3 in the afternoon. It's keeping me slim though! Every cloud and all x
Hi,I would ask for scans if you think you need one.I wish I had.I waited too long!
Was wondering if ant of you ladies have experienced alot of pain after your treatment(Hip,back,belly,top of legs).
Same as before my treatment really.Is it normal?
Going for MRI on the 1st March.
Thanks Becky X
Hello Becky, my treatment ended in July 2013 and up until a couple of weeks ago I felt very good physically. However now I ache all over, my legs, my feet my hips, my hands - I feel like I've got arthritis in all hplaces. I'm also more tired now than ever. I can hardly get out of bed in the mornings. I'm seeing my doctor next week, I wonder if this is normal, like the after effects are only being felt now. Maybe it is normal?
Thanks for replying.I have been to my accupuncturist today,he's worked alot with cancer patients(Main cancer hospital in London)
He said the pain needs further investigation.Not normal,but could be other things apart from cancer.Lets hope I find out after the MRI.
This hanging around for tests drives me mad!!!Not knowing if the treatment worked or not.
I have numb feet from the cisplatin,its known for effecting the hands and feet in that way.I think it wears off after awhile.
If this pain is something thats going to be long term I will definatley struggle with work!!!
Thats the trouble with cancer treatment,you get rid of the cancer but get other things in its place.
Bloody pain all of it.
Hope you get some answers from the doctor